# SDR REXA2024073000588

- Difficulty date: January 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3198063
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FOLDING STEP HINGE PN: 601R31980-63 THAT ATTACHES THE PANEL WITH LOGO TO PAX DOOR IS BROKEN ON BOTH FORWARD AND AFT ENDS.  REMOVED PAX DOOR TOP FOLDING STEP HINGE IAW CRJ900 SRM 51-42-06-001-001-A01, LOCATED, DRILLED, AND INSTALLED NEW PAX DOOR TOP STEP FOLDING HINGE PN: 601R31980-63 IAW CRJ900 SRM 51-42-06-001-001-A01
